Can bactrim (sulfamethoxazole and trimethoprim) cause blurred vision?

Not common. Although not a common side effect, a search of the adverse event report system shows that there are reports of blurred vision.
Yes! This has been reported. It is not common. Should resolve when off the bactrim (sulfamethoxazole and trimethoprim). You might try artificial tears one drop 3 times a day. If blurred vision gets worse or is concerning (not just a little blurred), i would discontinue and let your doctor know.
Possible. Bactrim (sulfamethoxazole and trimethoprim) classically causes more GI upset and kidney issues, but there are uncommon reports of it causing blurry vision.

Related Questions

I took bactrim (sulfamethoxazole and trimethoprim) for one week for UTI can it cause blurry vision?

No. Bactrim (sulfamethoxazole and trimethoprim) does not cause blurred vision. If this persists, see an ophthalmologist for evaluation. Read more...
Occasionally. Although not a common side effect, a search of the adverse event report system shows that there are reports of blurred vision. It is far more likely to be some other cause. See your specialist eye md (ophthalmologist). Read more...

Could Bactrim (sulfamethoxazole and trimethoprim) cause chest tightness. Chest is sensitive to touch. If so, do I need to stop taking it? No other side effects.

Depends. Chest pain/tightness can have many causes and many implications. Some are minor and some can be life threatening. If you are allergic to Bactrim (sulfamethoxazole and trimethoprim) this could cause some of the symptoms, however no rash? More information-a complete, accurate history and physical is recommended by your doctor if you indeed have these symptoms. Please go to the emergency room for full assessment. Read more...